# SDR UIEA2019121096028

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,486 hours, 17,624 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Sticking
- Location: Wx Radar F/O
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WXR RADAR SWITCH (CENTER PEDESTAL) STICKS IN POSITION OFTEN WHEN SELECTING AND DESELECTING.( REMOVED DEBRIS FROM SWITCH, PERFORMED OPS CHECK PER AMM 34-43-00/501, OPS GOOD. )
